Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing deep sulphur smelling burps followed with watery stools. Taking Protonix, ramipril, plavix and lipitor

Every few weeks and right now I experience deep sulphur smelling burps followed by numerous bathrom trips with severe watery stools Neither lets up for about eight hours. Then I am fine for a few weeks and it begins again. I am on protonix, ramipril, plavix, lipitor, onglyza, bydureon,
Wed, 6 Mar 2019
Report Abuse
Question is related to
Drug/Medication ,   ,  
Internal Medicine Specialist 's  Response
Hello,

Your medication is all fine and does not cause this symptom you have, but you may be suffering from IBS that need treatment.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Since the first week in April, I have experienced watery stools. The pattern is as follows: approximately one cup of water, followed by appox. a half cup of runny, yellowish stool, followed by expelled gas. The frequency seems to be between 2 to 4 hour intervals but not consistent during my waking hours. I sleep fine. I have not changed my daily diet or routine. I have been taking a multi-vitimin(centrum), 1000 iu vitimin D, and a baby asprin for several years. There is no pain. I had a routine colonoscopy on 21 April with normal result. The color of my stools most recently have been a normal, brownish with varying degrees of liquidity.

doctor1 MD

OVER THE LAST SEVERAL DAYS I HAVE BEEN EXPERIENCING A LARGE AMOUNT OF BURPING ACCOMPANIED BY A FOUL TASTE. THE NIGHT BEFORE LAST VOMITED 3 SEPARATE TIMES AND ELIMINATED CLOSE TO 5 LBS OF STOMACH CONTENT. I KNOW THIS BECAUSE I WEIGH MYSELF BEFORE BED AND THEN AGAIN IN THE MORNING. THIS IS ACCOMPANIED BY VERY WATERY STOOL. I LIMITED MYSELF TO CHICKEN BROTH AND BREAD YESTERDAY. TODAY I HAD NOODLES WITH MY BROTH AND NOW THE BURP WITH THE FOUL TASTE IS BACK. ANY DIRECTION?

doctor1 MD

11 month old baby boy, son of single father neighbor here in Mexico, father works in states past week, baby with babysitter, father returns home, baby s stool is water, black strings, smells strongly of vinegar. He plans to take the baby to a doctor tomorrow . . . I gave him some non-fat plain Greek yogurt as the baby has tolerated it well before as a treat. No fruit, no sugar, just the yogurt.

Recent questions on  Pantoprazole

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking Naproxen. I cannot get a hold of my doctor and do not want to sit in a waiting room for hours, but I am not sure how concerned I should be.

doctor1 MD

I have recently became sick and was in and out of the hospital for 3 weeks. I have been on several different meds after the last month. I am now just on Rantidine 300 and pantoprazole sod dr 40 mg. This last week I come down with sores underneath my breast. What can that be caused from?

doctor1 MD

Every few weeks and right now I experience deep sulphur smelling burps followed by numerous bathrom trips with severe watery stools Neither lets up for about eight hours. Then I am fine for a few weeks and it begins again. I am on protonix, ramipril, plavix, lipitor, onglyza, bydureon,

doctor1 MD

I was prescribed Protonix for acid but my natropath suggested suggested enzymes with each meal. I am lactose interolant and have IBS and under stress, have acid. Which do you recommend as he is my new Kaiser doctor and felt my stomach which was in knots and caused a bout of nausea was due to anxiety.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...